# SDR CALA9701529

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 480, STRINGER 29L.  THE STRINGER AND SPLICES WERE REMOVED AND THE SKIN CORROSION WAS CLEANED.  STRINGER, SPLICE AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 53-30-3.
